# SDR ASAA2023082344752

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,539 hours, 8,288 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT THROUGH 30,000' R2 WINDOW OVER HEAT ILLUMINATED RAN QRH 3.6 WINDOW OVERHEAT LIGHT EXTINGUISHED. GROUNDED - YES. ACCOMP WINDOW HEAT TEST OVHT/PWR TEST, TEST PASS REF AMM 30-41-00-860-003.
